Equilibrium Problems and Variational Inequalities: a Continuum Transportation Model

Year
2001
Type(s)
Author(s)
P. Daniele, A. Maugeri
Source
Computational fluid and solid mechanics, Vol. 1, 2 (Cambridge, MA, 2001), Elsevier, Amsterdam, 2001, 1543-1545.

We show that many equilibrium problems fulfill the common laws expressed by a set of conditions and that the equilibrium solution is obtained as a solution to a variational inequality. In particular we study the traffic equilibrium problem in the continuum case and we solve the problem to express this problem by means of a variational inequality

Lascia un commento

Your email address will not be published. Required fields are marked *